Jump to content

cowgirl18

Newbie
  • Content Count

    7
  • Joined

  • Last visited

About cowgirl18

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I felt that way once, afraid to leave friends and family. It is hard, but Im glad I did, Started a new life. Thats what I wish for you. Go to Med school, put your energies into something positive. You will meet new friends and leave the toxicity behind. No one said depression is easy, you have to work at staying above water every day. Stop thinking about humanity, when you go to Med school, save one and you save the world.
  2. Don't be afraid of your thoughts, are you angry? My suggestion is 2 fold. 1-get professional help. 2-Think of what you can do, not what you cannot. Have patience with yourself. Depression is a rocky road, With lots of bumps in the road, flow with it. I have had depression since I was 8 years old. Not fun. But to help yourself understand what is happening you must work and work hard to get thru this. Choose one thought that makes you think what you can do for yourself that would help boost self esteem. You can do this! Find a parent, friend, clergy or professional. Remember never put yourself down!
  3. I am so sorry for your loss. The sense of loss can be overwhelming. Try to talk to a therapist, close friend, or clergy. My prays are with you. Let us know how you are doing.
  4. thank you, you as well.

    cowgirl18

  5. I hope you had a fantastic day :)

  6. HI NEURONTIN, HANG IN THERE, YOU WILL MAKE LOTS OF FRIENDS HERE. WE ALL HAVE TRAVELED MANY BUMPY ROADS.THERE IS COMPASSION AND UNDERSTANDING HERE. SUPPORT IS IMPORTANT, BUT, I HAVE LEARNED THE HARD WAY THAT YOU MUST BE YOUR OWN ADVOCATE FOR CREATING A NEW LIFE WITH IDEAS AND INTERESTS THAT SUPPORT AND CREATE YOUR OWN SELF ESTEEM.TALKING TO OTHERS HELPS GET OVER THE SPEED BUMPS, YOU WILL SUCCEED AT WHAT YOU DO IF YOU TRY, OF COURSE AS THE BEATLES SAY,"WITH A LITTLE HELP FROM MY FRIENDS." Good luck! COWGIRL18
  7. hi gettingold, sorry to hear you are not up to snuff. hang in there. i am over the nightmare of pristiq. still have a few residual side effects till it completely leaves my body. i had been on lexapro and wellbutrin. i really didnt have a problem with lexapro. nor wellbutrin, which i am still on; talking about wellbutrin. lexapro im off. i completely understand what you mean about being afraid to go to bed, i was up for 2 nights in fear of them. i never had this before in my life. thank goodness they are gone. i have never been on cymbalta. right now i feel so much better physically, that my mental state is not an issue. it probably will be in the future. i spoke to my dr. and we discussed options, i think i would, if i had to..up my wellbutrin. no more ssri's. my suggestion to you is. You know your body better then anyone, you are the only one who suffers since mental illness is not visible, and most people,including drs. do not get it. you have to weigh the pros and cons of how you feel. each person is different in how they metabolize a drug. but i will say this, i truly believe this drug needs to be reevaluted in the psych. community for its potential side effects. scientists dont test these drugs on themselves. so i dont know what type of bias the drug companies have when doing research. ask your dr. if there is another drug, that might have less side effects. remember drs. are not Gods and they are not infallible. any other questions or thoughts on the subject, please feel free to contact me. i hope you find the dr. and drug you need to feel better and enjoy what life has to offer. blessings, cowgirl18
  8. Thanks to all for listening to my nightmare "Pristiq." I hope wrote this so no one out there will suffer. Since Iam new Iam not sure where to post this, so I started my own post. Any suggestions?
  9. Hi all, I just joined. Why because out of all the years I have suffered from Major depressive episodes which have been under control for the last 10 yrs or so. The medication I was on was becoming of little use at this time, and my Dr. suggested Pristiq. I was on this drug at 50mg. for about 3 weeks, as I was weaned off the previous med. After 3 weeks my dosage was increased to 100mg. Right away I knew this med was not for me. I quit cold turkey and decided to suffer the withdrawal instead of prolonging the inevitable. I am truly glad I stopped this med. But I warn all... that this has not been easy. I have been home suffering with nausea, dizziness sweats and exhaustion, but I am so happy to be off this drug; and that all I am and have suffered with this Pristiq is coming to an end. I have had night terrors which I never had encountered before, but I know these symptoms will end in another day or two. Please anyone out there, know your body and listen to it, there are so many new meds that don't have these residual effects. Cowgirl18
×
×
  • Create New...